MathSciNet Relay Station
MathSciNet bibliographic data
MR2438903 05C80 (60D05)
van den Esker, Henri; van der Hofstad, Remco; Hooghiemstra, Gerard Universality for the distance in finite variance random graphs. J. Stat. Phys. 133 (2008), no. 1, 169–202.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement